# SDR SIMA963511

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Switch
- Part number: 1158200
- Condition: Failed
- Location: Bleed Air Syst
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4171 - CREW REPORTED AN AIRFRAME/AIRBLEED FAULT FOLLOWED BY A HYDRAULIC LOW PRESSURE AND AN ACRIC SMELL IN THE COCKPIT.  RAI'D AIRFRAME AIRBLEED PRESSURE SWITCH AND RESET CB FOR HYD SYSTEM.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
